My right pupil has been changing it's shape on and off over the past month.
It started when I noticed my right eye felt almost "heavy" and slightly haizy (sp?). I looked in the mirror and saw that the pupil in my right eye looked like an ink blot. The bottom of the pupil seemed to be drooping, as if it would droop out of the iris itself. In some ways it appeared like a cat's eye, with a diamond shaped pupil. For a moment I decided I was probably becoming "CatMan" and would soon be fighting crime, which seemed fine--then I realized this was probably not true, and I might have a brain tumor. I called a few people and had an appointment with a well-respected opthamologist in Beverly Hills the next day.
When I met with him the sympton had not repeated. He said I probably got something in my eye that caused it and would be fine. I thanked him, shook his hand like a champion, like the damned olympics, then went home feeling all right.
The next day it began again. It happens for a moment, then stops. Only the right pupil, drooping on and off, blurring my vision. I let it go for days until I started to get quite nervous and again called the fancy doctor. He had me come in the next day and promptly scared me about brain tumors and was ready to prescribe a weeks vacation to Hawaii before my unfortuanate demise. He phoned a Neuro-opthamologist and came back saying it was probably nothing, but I should go see this fancy neuro man when I could.
I set an appointment, and began taking multi vitamins as a last ditch hope. Beautifully it stopped. Vitamins! It must be the vitamins. I laughed and clapped and sang like a mad person for five days until suddenly it started again. Only now it doesn't go on and off so much. Instead my pupil is now misshapen most of the time. It stresses the darned piss out of me.
I applied for health insurance (was previously uninsured) which goes into effect in a week.
Does anybody have any idea what this is?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?